MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Edema (1791); Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the right eye, the patient presented with decreased visual acuity, corneal edema 1+, anterior chamber cell 4+ fibrin, flare trace and flare 4+ 1 mm hypopyon and the iris had fibrin within the pupil.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).The patient was treated with oral pred 50 mg daily 3x a day and prednisolone drops, 1 drop, every hour while awake.In the surgeon¿s opinion, the most likely cause of the event is the iol.Patient outcome was reported to be good.
 
Additional Manufacturer Narrative
Updated b5, b6, g3, h2 and h6.
 
Event or Problem Description
Additional information received.The tass resolved after treatment.Patient's last visit was approximately one month post procedure and their bcdva was 20/50+1 oh: ni.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21894308
Report Number0001313525-2025-00076
Device Sequence Number18239484
Product Code HQL
UDI-Device Identifier10757770607874
UDI-Public(01)10757770607874(17)271031(11)241127(10)3Q32509
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2000
Device Lot Number3Q32509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS, AMVISC PLUS, BRAUN BAGS BSS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale